# SDR CALA2025032103047

- Difficulty date: March 20, 2025
- Submitted: March 21, 2025
- Operation: Air carrier
- Aircraft: N39416
- Make and model: Boeing 737924ER
- Aircraft serial: 37093
- Aircraft time: 53,980 hours, 19,155 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: MS25237327
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2L EXTERNAL EMERGENCY LIGHT INOP. RELAMPED ASSEMBLY REF AMM33-51-04-960-801. OPPS CHEAK GOOD CLEAR DEFECT.
